# SDR HALA2013050100051

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 838 hours, 121 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Adiru
- Part number: HG2030AE23
- Part serial: 99081951
- Condition: Failed
- Location: Nr 3
- Part time: 838 hours, 121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV IR3 FAULT.  NR 3 ADIRU FAILED.  R & R NR 3 ADIRU IAW AMM 34-12-34-000-801-A, AND 34-12--34-400-801-A, AND ERA 414609-14. TESTED IAW 34-13-00-740-803-A.  AFS LAND TEST IAW MM 22-97-00-740-801-A.  ALL TEST PASSED.  ACFT STATUS MAINTAINED.  OK FOR SERVICE.
